Journal article icon

Journal article

ON THE VERTICES OF MODULES IN THE AUSLANDER-REITEN QUIVER OF PARA-GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02570740

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATISCHE ZEITSCHRIFT
Volume:
203
Issue:
2
Pages:
321-334
Publication date:
1990-01-01
DOI:
EISSN:
1432-1823
ISSN:
0025-5874
Source identifiers:
8049
Pubs id:
pubs:8049
UUID:
uuid:65f35b5c-7f60-44c8-a3f7-9b8895674d6e
Local pid:
pubs:8049
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP